# SDR DALA2020010700109

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 70,916 hours, 26,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 696, L/P 6439659) ROW 27-32 EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: R/R BATTERY PACK @ M10568, NO HELP. CONTINUITY CK ALL FUSES. CK'S OK. R/R BATTERY CHARGER. OPS CK OK. REF B-757 AMM 33-51.
